# SDR AALA201805239015

- Difficulty date: May 21, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 57,192 hours, 25,034 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. UNABLE TO ARM DOOR 4L. FOUND PLASTIC BOTTLE CAP IN DOOR ARMING GIRT BAR PATH. REMOVED DEBRIS AND ARMING OF DOOR OPERATES NORMAL. OK FOR SERVICE.
